# SDR JGVR20200914002

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N338QS
- Make and model: Cessna 680A
- Aircraft serial: 6800011
- Aircraft time: 12,700 hours, 8,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE CORRODED RT WING TRAILING EDGE SKIN P/N 6922681-70.  REMOVED AND REPLACED CORRODED RT WING TRAILING EDGE SKIN BOND ASSEMBLY WITH NEW P/N 6922681-70 S/N LOT NR 29598079.
